# SDR ASOA201000959

- Difficulty date: June 25, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- Aircraft time: 26,053 hours, 22,344 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Selector Valve
- Part number: 750006000
- Part serial: 0601
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF SELECTED GEAR UP, RECEIVED GEAR DISAGREE WARNING. THE PILOT REPORT THAT MANUAL RELEASE HANDLE WILL NOT STOW , LOST NOSE WHEEL STEERING TOWED BACK TO GATE. (EMERGENCY DECLARED -- ACFT RETURNED TO DEPARTURE AFTER T/O)   R & R NLG SELECTOR VALVE ASSY IAW AMM 32-33-10, OPS CHECK AND LEAK CHECK IS GOOD, PERFORMED LANDING GEAR EXTENSION AND RETRACTION IAW AMM 32-30-00. OPS CHECK IS GOOD. CYCLE GEAR 15 TIMES.
